# SDR SWAA2022090741415

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 53420059065
- Condition: Cracked
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS344+9 LBL11. / [01] REQUEST NDI TO VERIFY CRACK FREE CONDITION ON INTERCOSTAL AT FWD WET AREA BS344+9 LBL11.;[02] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 07/23;[03] UPON FURTHER INVESTIGATION INTERCOSTAL AT FWD WET AREA BS344+9 LBL11 WL 208 WAS FOUND TO BE IN CRACK FREE CONDITION.;[04] HFEC INSPECTED SURFACE AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK NOTED TO BE 0.6'. FOUND ADJACENT TO THE AFT FASTENER HOLE. MARKED ENDS OF CRACK. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] UPDATED MEASUREMENT TABLE.;[06] REMOVED CRACKED INTERCOSTAL AT FWD WET AREA BS344+9 LBL11 WL 208 PER SRM 51-40-02.;[07] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS344+9 LBL11 WL208 PER SRM 51-40-05 AND DWG#141A5400. REQUEST OK TO INSTALL.;[08] VERIFIED ACTION #6-7 OK TO INSTALL GIVEN;[09] INSTALLED INTERCOSTAL AT FWD WET AREA BS344+9 LBL 11 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[10] VERIFIED INSTALLATION OF INTERCOSTAL AT FWD WET AREA BS344+9 LBL 11;[11] RII INSPECTION ACCOMPLISHED;[12] ALL STEPS COMPLETE
